I've been taking prevacid 30 mg TWICE a day for 10 years. Once a day before that. Doc says should be no problem. I was recently diagnosed with osteoporosis in my spine (aver. -3.2) and osteopenia in my hip. I am very active, martial arts instructor. 5'11" and 185 lbs. I was told to cut back the Prevacid to once a day. My blood work shows no obvious problems. Has prevacid been linked to Osteoporosis?
I don't know about the Prevacid, but you should have your testosterone checked. My husband fell in his early fifties, was a body builder and avid runner. When he fell he broke his back in 2 places. He was diagnosed with Osteoporosis, they started him on Testosterone shots (his was low), and within a fairly short amount of time, his bones were strong again. He has to take the shots for the rest of his life. Just like women lose estrogen with age, men lose testosterone which leads to osteoporosis in both sexes.
I had testosterone, parathyroid, etc checked and all were normal. The only thing I can link it to is the Prevacid. So far I cannot find anything helpful on the CDC web site, but I'm sorting through a lot of data.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.